An Analog of the Neumann Problem for the 1-Laplace Equation in the Metric Setting: Existence, Boundary Regularity, and Stability
Artikel i vetenskaplig tidskrift, 2018

We study an inhomogeneous Neumann boundary value problem for functions of least gradient on bounded domains in metric spaces that are equipped with a doubling measure and support a Poincaré inequality. We show that solutions exist under certain regularity assumptions on the domain, but are generally nonunique. We also show that solutions can be taken to be differences of two characteristic functions, and that they are regular up to the boundary when the boundary is of positive mean curvature. By regular up to the boundary we mean that if the boundary data is 1 in a neighborhood of a point on the boundary of the domain, then the solution is −1 in the intersection of the domain with a possibly smaller neighborhood of that point. Finally, we consider the stability of solutions with respect to boundary data.


Neumann problem

positive mean curvature

metric measure space

bounded variation


Lukas Maly

University of Cincinnati

Nageswari Shanmugalingam

University of Cincinnati

Panu Lahti

University of Cincinnati

Analysis and Geometry in Metric Spaces

2299-3274 (eISSN)

Vol. 6 1 1-31



Matematisk analys



Mer information

Senast uppdaterat